Jump to content

Good News!


Recommended Posts

Hi All,

 

I just wanted to share a bit of a progress report, and some good news, since jumping off July 4th. 

 

I felt really good about taking the last dose for a few days after jumping, but then I experienced this unforeseen anxiety over no longer taking ANY benzos.  That lasted a few more days and was totally unexpected. 

 

Then on about day 5 after jumping I got slammed with symptoms--nausea, headache, band-around-the-eyes feeling, eye pain, insomnia, nervousness, intrusive/obsessive thoughts.  It was REALLY nasty, probably the worst I've felt yet and I started to be concerned about what this meant for my recovery.  All kinds of fears took hold, such as will I always feel like this, am I going to have protracted w/d, etc. etc.

 

Because of my fears and anxiety I couldn't see the forest for the trees, meaning I forgot the fact that I ALWAYS experienced symptoms about 5-10 days after a drop and my final jump was a drop just like all the other ones.  I think that final drop is made worse by the psychological aspect of no longer having the option of benzos.  At least that was the case for me. 

 

The good news is, that over the past 3-4 days I've watched my symptoms gradually dissipate.  I was back to eating normally yesterday and actually have an appetite today, plus I slept for a glorious 7 hours two nights ago.  Insomnia is one of two symptoms (the other being anxiety) that will probably give me the most trouble.

 

Miraculously enough, my mood's been pretty decent for a while now.  Towards the end of my taper I watched my mood improve and become more stable.  I had suicidal ideation almost the whole time I was on Klonopin and now I wonder how I ever felt that way.  I realized today just how strange that whole way of thinking seems to me now.  Soooo thankful that's gone.

 

Something that went under a while ago, and I thought was gone for good, has returned--that being my sex drive.  I thought I'd never see it again.  Thankfully, I have a VERY patient boyfriend!  Seriously though, he's the best; he's so proud of me.  I wouldn't have been able to quit benzos without him--or BB, of course! 

 

Thanks everyone for your ongoing support.

 

Mal

Link to comment
Share on other sites

Mal,

I am so so happy for you.  We need to hear more stories like this one.  I was thinking the same thing.  I feel my cut around day 5-7 and I was "thinking", after I jump I will probably be hit pretty hard around that time and ride it out.  And I am HOPING the ride doesn't last long.  It is also great that your boyfriend is hanging in there with you.  It really goes to show how much these guys really love us.  I am so thankful that my husband is a good man.  He is my best friend.  He has seen me at my worse but is always that strong man to make me feel better even when I am not nice. 

Good for you!!

Renee

Link to comment
Share on other sites

Mal,

So very good to hear you are doing better :yippee: Pushing though the fear is HUGE, and you are doing it! :thumbsup:

I found the first few weeks after jumping revved up symptoms, but the ride is less bumpy now, and I believe things are getting better.

So cheers to healing, sleep, supportive BF--and all the benes that go with it :)

itzsweird

 

 

Link to comment
Share on other sites

Hey Mal,

 

I love reading stories like yours. They give me hope for when I'll jump. I hope things keep looking up for you. Congratulations on being benzo free!

Link to comment
Share on other sites

Hi All,

 

I just wanted to share a bit of a progress report, and some good news, since jumping off July 4th. 

 

I felt really good about taking the last dose for a few days after jumping, but then I experienced this unforeseen anxiety over no longer taking ANY benzos.  That lasted a few more days and was totally unexpected. 

 

Then on about day 5 after jumping I got slammed with symptoms--nausea, headache, band-around-the-eyes feeling, eye pain, insomnia, nervousness, intrusive/obsessive thoughts.  It was REALLY nasty, probably the worst I've felt yet and I started to be concerned about what this meant for my recovery.  All kinds of fears took hold, such as will I always feel like this, am I going to have protracted w/d, etc. etc.

 

Because of my fears and anxiety I couldn't see the forest for the trees, meaning I forgot the fact that I ALWAYS experienced symptoms about 5-10 days after a drop and my final jump was a drop just like all the other ones.  I think that final drop is made worse by the psychological aspect of no longer having the option of benzos.  At least that was the case for me. 

 

The good news is, that over the past 3-4 days I've watched my symptoms gradually dissipate.  I was back to eating normally yesterday and actually have an appetite today, plus I slept for a glorious 7 hours two nights ago.  Insomnia is one of two symptoms (the other being anxiety) that will probably give me the most trouble.

 

Miraculously enough, my mood's been pretty decent for a while now.  Towards the end of my taper I watched my mood improve and become more stable.  I had suicidal ideation almost the whole time I was on Klonopin and now I wonder how I ever felt that way.  I realized today just how strange that whole way of thinking seems to me now.  Soooo thankful that's gone.

 

Something that went under a while ago, and I thought was gone for good, has returned--that being my sex drive.  I thought I'd never see it again.  Thankfully, I have a VERY patient boyfriend!  Seriously though, he's the best; he's so proud of me.  I wouldn't have been able to quit benzos without him--or BB, of course! 

 

Thanks everyone for your ongoing support.

 

Mal

 

So happy for you in your recovery.. You are doing amazing...  Thank god for your boyfriend..

My heart is with you right now... I am saying YEA... FOR YOU.

 

Take care and stay well

 

Luv,

Mishi

Link to comment
Share on other sites

Hi Mal,

 

Thank you so much for your progress report.  I am so happy for you! 

 

Stories like yours give us hope!

 

NYClady

Link to comment
Share on other sites

×
×
  • Create New...